# SDR AALA200802167

- Difficulty date: August 22, 2008
- Submitted: September 29, 2008
- Operation: Air carrier
- Aircraft: N627AA
- Make and model: Boeing 757223
- Aircraft serial: 24585
- System (JASC): 3350 · Emergency Lighting
- Part: Placard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW LT AFT EMERGENCY LIGHT EXIT IDENTIFIER PLACARD IS DAMAGED.  REPLACED PLACARD FOR LT AFT EMERGENCY LIGHT EXIT IDENTIFIER.  SYSTEM GROUND CHECKED NORMAL OPS.
